Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Paks91

Flushing during and after Accutane

Recommended Posts

I did flush during my course. I was even diagnosed with rosacea by my derm...

I stopped 'tane about two months ago, and two weeks after I stopped so did the flushing........

Link to comment
Share on other sites

lol relatively speaking if a red face is the worst thing "ruining" your life consider yourself lucky in this day and age.
Link to comment
Share on other sites

lol relatively speaking if a red face is the worst thing "ruining" your life consider yourself lucky in this day and age.

It isn't just a red face for me, I also feel horrible burning pains throughout my face. Like little hot knives pricking me constantly. I also feel it in my neck. I had to completely change my entire diet, because if I eat certain things, the pain only intensifies. This meant basically taking all of my favorite foods out of my diet completely. I also will never be able to drink alcohol because the burning pain that I get as a result from that is just unbearable. If I stand out in the sun for even 10 minutes, my face gets so red it looks like someone smacked my face 100 times. If i'm in a temperature above 75 degrees, the burning pain also gets even worse. And also because I have rosacea now, i'll never be able to do anything to attempt to fix my awful scars.

So you should think before making such insensitive remarks.

Link to comment
Share on other sites

lol relatively speaking if a red face is the worst thing "ruining" your life consider yourself lucky in this day and age.

It isn't just a red face for me, I also feel horrible burning pains throughout my face. Like little hot knives pricking me constantly. I also feel it in my neck. I had to completely change my entire diet, because if I eat certain things, the pain only intensifies. This meant basically taking all of my favorite foods out of my diet completely. I also will never be able to drink alcohol because the burning pain that I get as a result from that is just unbearable. If I stand out in the sun for even 10 minutes, my face gets so red it looks like someone smacked my face 100 times. If i'm in a temperature above 75 degrees, the burning pain also gets even worse. And also because I have rosacea now, i'll never be able to do anything to attempt to fix my awful scars.

So you should think before making such insensitive remarks.

Link to comment
Share on other sites

rosacea is waaay fucking worse than acne. my whole face turns red and it burns and hurts like hell. people who don't have it don't understand. it's ruining my life as well. :( i'd rather stay in my room than go some place completely covered in makeup. even that doesn't help.

Link to comment
Share on other sites

Hey, first time visitor to these boards here, and I have to say it's been quite an eye opener!

It's been a year this month since I finished my course of accutane, and believe it or not, I'd never actually connecting that to my seemingly constant blushing before now. Looking back though, it must have started right after I started taking the accutane, and it's still a problem now.

It can be unbelievably embarrassing at times. I had to meet one of our big bosses at work the other week, and as soon as he said hello to me, I could feel my face start to burn. We only spoke for a minute at the most, but by the end of it I'm pretty sure I could see him trying to spot the closest fire extinguisher, in case my face actually burst into flames :redface:

Okay, so I'm joking about it now, but at the time it was totally humiliating. It doesn't even have to be anything particularly embarrassing that makes me start blushing, even just having a conversation with my family or friends can have me turning bright red. I actually started looking up anxiety disorders and all sorts, because really, there must have been something wrong with me, that just could not be normal!

At least I have an explanation now, even if it doesn't help me much.

Link to comment
Share on other sites

My apologies Kanmi I too suffer with awful redness that was there prior to even starting accutane and is just plain outrageous when I drink any alcohol or hot beverages or get sun exposure or use topicals of any kind. I know it sucks. I just hate to see it "ruin" someones life. Look at it this way with the speed at which medical development moves today I bet you in a few years if not less there will be a an effective treatment for what your going through. In the meantime keep your head up don't let it ruin your life it could be a whole hell of a lot worse..... ;)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×